# SDR DL76K020688

- Difficulty date: June 19, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 10,382 hours, 5,011 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT F/A REPORTED STRONG ELECTRICAL SMELL IN AFT GALLEY.  FOLLOWED PROCEDURES AND TURNED OFF UTILITY BUS SWITCHES AND SMELL DISSIPATED.  UNABLE TO DUPLICATE, OK FOR SERVICE.
